I have started taking rexulti .5 at night before bed. Its been a little over a week now. For the past 4 days i have had horrible stomach cramps nausea and vomitting occasionally. I dont have a fever and nobody else in my house is sick. Could rexulti be causing this ? I took abilify for a few months which did not make me sick at all. I discontinued due to the weight gain.
Hi, Kristen! Stomach cramps. pain, and diarrhea are noted as common side effects of Rexulti but nausea and vomiting generally are not. You could try an OTC remedy such as Pepto Bismol, Dramamine, or meclizine but you should let your prescribing physician know you're having these problems. Also, to be sure there's no underlying physical condition. Best regards and hope you feel better quickly. Wildcat
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.